# SDR HNAA2014040400122

- Difficulty date: April 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 63,150 hours, 70,732 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FISH ODOR IN COCKPIT.  INSPECTED PRIMARY, SECONDARY AND AUX INVERTER.  NO DEFECTS NOTED.  OPS CHCKED INVERTERS.  NO ODOR, OPS CHECKED GOOD.
